# SDR CA071022005

- Difficulty date: October 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 695A
- Aircraft time: 6,474 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R306382F7
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 7500761
- Condition: Cracked
- Location: Drag Brace
- Part time: 6,654 hours
- Component: Nlg
- Component part number: 400101501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF NOSE LANDING GEAR FOR ITS 5 YEAR INSPECTION/OVERHAUL, BOLT P/N 750076-1 OF THE NOSE LANDING GEAR DRAG BRACE-NOSE LANDING GEAR STRUT WAS FOUND BENT WITH VISIBLE CRACK. CRACK WAS CONFIRMED BY NDT(LPI AND MPI). THIS WAS THE AIRCRAFT’S FIRST OVERHAUL OF ITS LANDING GEAR SINCE COMPANY PURCHASED AIRCRAFT 2 YEARS AGO. RECORDS CHECK INDICATED MINIMAL PARTS REPLACEMENT DURING PREVIOUS 5 YEAR OVERHAULS (TC NR 20071022005)
